# SDR AALA202412207422

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 75,801 hours, 29,456 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM 3 ON LH HORIZONTAL STABILIZER. MAINTENANCE REPLACED HINGE ARM #3 ON LH HORIZONTAL STABILIZER IAW AMM 55-16-42-400-001-A.
